Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Oka’s principle for holomorphic sections of elliptic bundles
HTML articles powered by AMS MathViewer

by M. Gromov PDF
J. Amer. Math. Soc. 2 (1989), 851-897 Request permission
References
  • R. Arens, The group of invertible elements of a commutative Banach algebra, Studia Math. (Ser. Specjalna) Zeszyt 1 (1963), 21–23. MR 0146678
  • F. A. Bogomolov, The Brauer group of quotient spaces of linear representations, Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 3, 485–516, 688 (Russian); English transl., Math. USSR-Izv. 30 (1988), no. 3, 455–485. MR 903621, DOI 10.1070/IM1988v030n03ABEH001024
  • Henri Cartan, Variétés analytiques réelles et variétés analytiques complexes, Bull. Soc. Math. France 85 (1957), 77–99 (French). MR 94830, DOI 10.24033/bsmf.1481
  • Henri Cartan, Espaces fibrés analytiques, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 97–121 (French). MR 0098196
  • C. Ciliberto, Osservazioni su alcuni classici theoremi di unirazionalita per ipersuperficie e complete intersezioni algebriche proiettive, Ricerche Mat. 29 (2) (1980), 176-191.
  • P. M. Cohn, On the structure of the $\textrm {GL}_{2}$ of a ring, Inst. Hautes Études Sci. Publ. Math. 30 (1966), 5–53. MR 207856, DOI 10.1007/BF02684355
  • V. L. Èĭdlin, The topological characteristics of the space of maximal ideals of a Banach algebra, Vestnik Leningrad. Univ. 22 (1967), no. 13, 173–174 (Russian, with English summary). MR 0218898
  • Ya. Eliashberg, Topological structures on Stein manifolds and symplectic topology, Math. Sci. Res. Inst., 1988, preprint.
  • Otto Forster, Plongements des variétés de Stein, Comment. Math. Helv. 45 (1970), 170–184 (French). MR 269880, DOI 10.1007/BF02567324
  • —, Topologische Methoden in der Theory Steinscher Räume, Internat. Congre. Math., Nice, 1970, Gauthier-Villars, Paris, 1971, pp. 613-618.
  • Otto Forster and Karl Josef Ramspott, Okasche Paare von Garben nicht-abelscher Gruppen, Invent. Math. 1 (1966), 260–286 (German). MR 212211, DOI 10.1007/BF01452245
  • Hans Grauert, Charakterisierung der holomorph vollständigen komplexen Räume, Math. Ann. 129 (1955), 233–259 (German). MR 71084, DOI 10.1007/BF01362369
  • Hans Grauert, Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann. 133 (1957), 450–472 (German). MR 98198, DOI 10.1007/BF01343758
  • Hans Grauert, On Levi’s problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460–472. MR 98847, DOI 10.2307/1970257
  • Mikhael Gromov, Partial differential relations, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 9, Springer-Verlag, Berlin, 1986. MR 864505, DOI 10.1007/978-3-662-02267-2
  • M. L. Gromov and Ja. M. Èliašberg, Elimination of singularities of smooth mappings, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 600–626 (Russian). MR 0301748
  • —, Non-singular maps of Stein manifolds, Funktsional Anal. i Prilozhen. 5 (1971), no. 2, 82-83; English transl., Functional Anal. Appl. 5 (1971), 156-157.
  • Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. MR 0180696
  • G. M. Henkin and J. Leiterer, Proof of Grauert’s Oka principle without induction over the basis dimension, Akad. Wiss. DDR, Weierstrass Inst. Math., Berlin, 1986, preprint.
  • Raghavan Narasimhan, Imbedding of holomorphically complete complex spaces, Amer. J. Math. 82 (1960), 917–934. MR 148942, DOI 10.2307/2372949
  • M. E. Novodvorskiĭ, Certain homotopic invariants of the space of maximal ideals, Mat. Zametki 1 (1967), 487–494 (Russian). MR 209846
  • Karl-Josef Ramspott, Stetige und holomorphe Schnitte in Bündeln mit homogener Faser, Math. Z. 89 (1965), 234–246 (German). MR 180701, DOI 10.1007/BF02116867
  • H. L. Royden, Function algebras, Bull. Amer. Math. Soc. 69 (1963), 281–298. MR 149327, DOI 10.1090/S0002-9904-1963-10900-3
  • Ulrich Schafft, Einbettungen Steinscher Mannigfaltigkeiten, Manuscripta Math. 47 (1984), no. 1-3, 175–186 (German, with English summary). MR 744318, DOI 10.1007/BF01174592
  • A. A. Suslin, The structure of the special linear group over rings of polynomials, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), no. 2, 235–252, 477 (Russian). MR 0472792
  • I. A. Volodin, Algebraic $K$-theory as an extraordinary homology theory on the category of associative rings with a unit, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 844–873 (Russian). MR 0296140, DOI 10.1007/BF01076422
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 2 (1989), 851-897
  • MSC: Primary 32E10; Secondary 32E15, 32L05, 58G30
  • DOI: https://doi.org/10.1090/S0894-0347-1989-1001851-9
  • MathSciNet review: 1001851